# SDR DALA2021110506813

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2005790) DURING INSPECTION FOUND CORROSION ON AFT WALL SUPPORT (LOWER AREA) AT STA 500I BTW S 26R TO S 26L AT FWD CARGO COMPARTMENT. CORROSION LEVEL2, AFT WALL SUPPORT (LOWER AREA) AT STA 500I BTW S 26R TO S 26L AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
